Hyperasymptotics and hyperterminants: Exceptional cases

Research output: Contribution to journalArticlepeer-review

Abstract

A new method is introduced for the computation of hyperterminants. It is based on recurrence relations, and can also be used to compute the parameter derivatives of the hyperterminants. These parameter derivatives are needed in hyperasymptotic expansions in exceptional cases. Numerical illustrations and an application are included. (C) 2009 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)555-563
Number of pages9
JournalJournal of computational and applied mathematics
Volume233
Issue number2
DOIs
Publication statusPublished - 15 Nov 2009

Keywords

  • Asymptotic expansions
  • Hyperasymptotics
  • Recurrence relations
  • Stokes multiplier
  • LINEAR-DIFFERENTIAL EQUATIONS
  • ORDER STOKES PHENOMENON
  • RICCATI EQUATION
  • NONLINEAR ODES
  • RANK-ONE
  • INTEGRALS
  • SINGULARITY

Cite this